# SDR MALA976307

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: AIR130210
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LEFT HAND INBOARD WHEEL ASSEMBLY SEPARATED FROM AXEL.  CREW LOWER GEAR AND LANDED IN DTW WITHOUT INCIDENT. MAINTENANCE REPLACED AXLE ASSEMBLY IAW SAAB MM 32-11-20, SC CHECKS GOOD.
